Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Random generalized functions of locally finite order


Author: D. M. Eaves
Journal: Proc. Amer. Math. Soc. 19 (1968), 1457-1463
MSC: Primary 60.40; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1968-0233409-1
MathSciNet review: 0233409
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. M. Gel’fand and N. Ya. Vilenkin, Generalized functions. Vol. 4: Applications of harmonic analysis, Translated by Amiel Feinstein, Academic Press, New York - London, 1964, 1964. MR 0173945
  • [2] Ulf Grenander, Probabilities on algebraic structures, Second edition, Almqvist & Wiksell, Stockholm; John Wiley & Sons Inc., New York-London, 1968. MR 0259969
  • [3] Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society, Providence, R. I., 1974. Third printing of the revised edition of 1957; American Mathematical Society Colloquium Publications, Vol. XXXI. MR 0423094
  • [4] J. L. Kelley and Isaac Namioka, Linear topological spaces, With the collaboration of W. F. Donoghue, Jr., Kenneth R. Lucas, B. J. Pettis, Ebbe Thue Poulsen, G. Baley Price, Wendy Robertson, W. R. Scott, Kennan T. Smith. The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J., 1963. MR 0166578
  • [5] L. Schwartz, Théorie des distributions, Vols. I, II, Hermann, Paris, 1957.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.40, 46.00

Retrieve articles in all journals with MSC: 60.40, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0233409-1
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society